MathSciNet Relay Station
MathSciNet bibliographic data
MR1451415 (98f:11028) 11D61
Győry, K. On the Diophantine equation $\binom nk=x\sp l$. Acta Arith. 80 (1997), no. 3, 289–295.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement